# SDR RRXA98234

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Latched
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPENED IN FLIGHT.  DOOR SECURED PER DER INSTRUCTIONS.  ACFT FERRIED TO MACON FOR REPAIRS.
